Extension theorems of Sakai type for separately holomorphic and meromorphic functions

Volume 82 / 2003

Peter Pflug, Viêt Anh Nguyên Annales Polonici Mathematici 82 (2003), 171-187 MSC: Primary 32D15, 32D10. DOI: 10.4064/ap82-2-7

Abstract

We first exhibit counterexamples to some open questions related to a theorem of Sakai. Then we establish an extension theorem of Sakai type for separately holomorphic/meromorphic functions.

Authors

  • Peter PflugInstitut für Mathematik
    Carl von Ossietzky Universität Oldenburg
    Postfach 2503, D-26111, Oldenburg, Germany
    e-mail
  • Viêt Anh NguyênFachbereich Mathematik
    Carl von Ossietzky Universität Oldenburg
    Postfach 2503, D-26111, Oldenburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image